facial wasting and meds
Dec 24, 2008
i am on truvada, lexiva and norvir. it is my 2nd combo (after bad side effects from initial cocktail.) i am experiencing facial wasting to the point where i am scheduled for a temp fill that gradually goes away... is my wasting directly attributable to my meds? if so, what could i switch too?
Response from Dr. Pierone
This regimen is not known for producing facial wasting, although we do not understand all the factors that lead to facial lipoatrophy. Based on the available evidence there is really no indication for a change.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Sign Of Acute HIV Infection?
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Irritation On Penis Tip After Sex Chlamydia Sti
- Is Cervical Cancer Contagious To Men?
- Bleeding While Giving Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.